MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/md.0000000000020464

Медицинская библиотека · Medicine · 2020

Nivolumab-induced IgA nephropathy in a patient with advanced gastric cancer: A case report.

Tanabe Katsuyuki, Kanzaki Hiromitsu, Wada Takahira, Nakashima Yuri, Sugiyama Hitoshi, Okada Hiroyuki, Wada Jun

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Immune checkpoint inhibitors including nivolumab, an antibody against programmed death-1, have been increasingly introduced in various cancer treatment regimens, and are reported to be associated with immune-related adverse events. Nivolumab-induced renal injury is generally caused by acute interstitial nephritis and is managed by drug discontinuation and steroid therapy. Although this agent can infrequently induce glomerulonephritis, the pathogenesis and therapeutic strategy remain undetermined.

PATIENT CONCERNS: A 78-year-old man was diagnosed with advanced gastric cancer with portal thrombosis. First- and second-line chemotherapies were ineffective; thus, nivolumab monotherapy was initiated. Although it effectively prevented tumor growth, proteinuria and microhematuria appeared 2 months later. Despite drug discontinuation, serum creatinine progressively increased from 0.72 to 1.45 mg/dL. Renal biopsy revealed mesangial IgA and C3 deposition in immunofluorescence analysis and mesangial proliferation with crescent formation in light microscopy.

DIAGNOSIS: The patient was diagnosed with IgA nephropathy. Based on the temporal relationship between the nivolumab therapy and abnormal urinalysis, IgA nephropathy was considered to have been induced by nivolumab.

INTERVENTIONS: A moderate dose (0.6 mg/kg/day) of prednisolone was orally administrated, with tapering biweekly.

OUTCOMES: Steroid therapy stabilized his serum creatinine levels and markedly reduced proteinuria. However, bacterial pneumonia substantially impaired his performance status; thus, nivolumab could not be restarted despite tumor regrowth.

LESSONS: IgA nephropathy should be recognized as an uncommon renal adverse event during nivolumab therapy. After drug discontinuation, nivolumab-induced IgA nephropathy is likely to respond to moderate doses of steroid therapy with early tapering. However, more evidence is needed to determine whether nivolumab can be safely restarted during or after steroid therapy.

Для цитирования: Tanabe Katsuyuki, Kanzaki Hiromitsu, Wada Takahira, Nakashima Yuri, Sugiyama Hitoshi, Okada Hiroyuki, Wada Jun. Nivolumab-induced IgA nephropathy in a patient with advanced gastric cancer: A case report.. Medicine. 2020. DOI: 10.1097/md.0000000000020464.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.